This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
I went to my GYN for checkup and had them do blood work for pre menopause or menopause. They called to say my hormones were no where near even pre menopause. So it must be the Rebif. I go to my neuro on the 11th so I can share the news and see what he says.
These hot flashes are horrible. They drain all my energy. MS Lifelines nurse says this may be my Flu symptom and to keep taking the Tylenol. I worry about taking so much tylenol and liver damage.
What does everyone else think?
Holly - Shine On You Crazy Diamond - Pink Floyd
9/3/09 Stanford - Dr Dake - Stent in R-J to unblock Arachnoid Cyst in Sigmoid Sinus. Stent in narrowed L-J. Balloon in narrowing where R & L Jugulars meet.
I started taking Advil 3 hours prior to my shot, found it works better than Tylenol for me.
I get those mystery hot flashes as well. Not sure if they are the rebif or menopause...but I'm just burning up! I get night sweats and tear the covers off at night, then get chilly and cover back up - everynight- not just my shot nights.
I've cut my hair as well. A co-worker who went through menopause last year told me to start charting anytime I have a period - even spotting. She said once you haven't had a period (spotting doesn't could unless it's more than two days) for one year the hot flashes should stop within about 5-6 months.
Oh man, the hot flashes. I suffered terribly from these throughout the day and especially during the night, when I would burn with fevers so bad I would get the shakes and cold sweats. Sometimes my body would heat the bed up so much my husband would go sleep on the couch!
I did take advil extra strength and it helped somewhat but I was constantly plagued by them for the 11 months I was on Rebif.
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content.
All postings are the responsibility of the poster. All logos and trademarks in this site are property of their respective owners. All users must respect our rules for intellectual property rights.